On Some New Paranormed Difference Sequence Spaces Defined by Orlicz Functions

Tripathy, Binod Chandra;Dutta, Hemen

  • Received : 2008.09.19
  • Accepted : 2009.07.09
  • Published : 2010.03.31


The main aim of this article is to introduce a new class of sequence spaces using the concept of n-norm and to investigate these spaces for some linear topological structures as well as examine these spaces with respect to derived (n-1)-norm. We use an Orlicz function, a bounded sequence of positive real numbers and some difference operators to construct these spaces so that they become more generalized and some other spaces can be derived under special cases. These investigations will enhance the acceptability of the notion of n-norm by giving a way to construct different sequence spaces with elements in n-normed spaces.


n-norm;difference spaces;Orlicz function;paranorm;completeness


  1. M. Et and R. Colak, On generalized difference sequence spaces, Soochow Jour. Math., 21(4)(1985), 147 - 169.
  2. S. Gahler, 2-metrische Rume und ihre topologische Struktur, Math. Nachr., 28(1963), 115-148.
  3. S. Gahler, Linear 2-normietre Rume, Math. Nachr., 28(1965), 1-43.
  4. S. Gahler, Uber der Uniformisierbarkeit 2-metrische Rume, Math. Nachr., 28(1965), 235-244.
  5. H. Gunawan, On n-Inner Product, n-Norms, and The Cauchy-Schwarz Inequality, Scientiae Mathematicae Japonicae, 5(2001), 47-54.
  6. H. Gunawan, The space of p-summble sequences and its natural n- norm, Bull. Aust. Math. Soc., 64(1)(2001), 137-147.
  7. H. Gunawan and Mashadi, On finite Dimensional 2- normed spaces, Soochow J. of Math., 27(3)(2001), 631-639.
  8. H. Gunawan and Mashadi M., On n- normed spaces, Int. J. Math. Math. Sci., 27(10)(2001), 631-639.
  9. H. Kizmaz, On certain sequence spaces, Canad. Math. Bull., 24(2)(1981), 169-176.
  10. J. Lindenstrauss and L. Tzafriri, On Orlicz sequence spaces, Israel J. Math., 10(1971), 379-390.
  11. A. Misiak, n-inner product spaces, Math. Nachr., 140(1989), 299-319.
  12. Mursaleen, A. Khan and Qamaruddin, Difference sequence spaces defined by Orlicz functions, Demonstratio Mathematica, XXXII(1)(1999), 145-150.
  13. S. D. Parasar and B. Choudhary, Sequence spaces defined by Orlicz functions, Indian J. Pure Appl. Math, 25(4)(1994), 419-428.
  14. B. C. Tripathy and A. Esi, A new type of difference sequence spaces, International Journal of Sci. and Tech., 1(1)(2006), 11-14.
  15. B .C. Tripathy, A. Esi and B. K. Tripathy, On a new type of generalized difference Cesaro Sequence spaces, Soochow J. Math., 31(3)(2005), 333-340.

Cited by

  1. Some classes of almost convergent paranormed sequence spaces defined by Orlicz functions vol.45, pp.3, 2012,
  2. Generalized difference sequence spaces associated with a multiplier sequence on a real n-normed space vol.2013, pp.1, 2013,
  3. Sequence Spaces of Fuzzy Real Numbers Using Fuzzy Metric vol.54, pp.1, 2014,
  4. I-convergence in probabilistic n-normed space vol.16, pp.6, 2012,
  5. On Some Lacunary Generalized Difference Sequence Spaces of Invariant Means De ned by a Sequence of Modulus Function vol.51, pp.4, 2011,
  6. The entire sequence over Musielak p -metric space vol.24, pp.2, 2016,
  7. Operator Ideal of Cesaro Type Sequence Spaces Involving Lacunary Sequence vol.2014, 2014,
  8. Strongly Summable Double Sequence Spaces in n-Normed Spaces Defined by Ideal Convergence and an Orlicz Function vol.52, pp.2, 2012,
  9. On I-Convergent Double Sequences of Fuzzy Real Numbers vol.52, pp.2, 2012,
  10. The Spectrum of the Opertator D(r, 0, 0, s) over the Sequence Spaces c0and c vol.53, pp.2, 2013,
  11. A note on paranormed difference sequence spaces of fractional order and their matrix transformations vol.22, pp.2, 2014,
  12. The Ces $$\grave{\mathbf{a }}$$ a ` ro $$\chi ^{2}$$ χ 2 of tensor products in Orlicz sequence spaces vol.28, pp.3-4, 2017,
  13. Lacunary I-convergence in probabilistic n-normed space vol.23, pp.1, 2015,
  14. New Difference Sequence Spaces Defined by Musielak-Orlicz Function vol.2014, 2014,
  15. Mappings of Type Special Space of Sequences vol.2016, 2016,
  16. On generalized A- difference strongly summable sequence spaces defined by ideal convergence on a real n-normed space vol.2012, pp.1, 2012,